# SDR F3LA95015

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contl
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BZN - UPON LANDING, FLIGHT CREW REPORTED LOSS OF LEFT MAIN LANDING GEAR BRAKES.  MAINTENANCE INSPECTED AND BLED THE BRAKE SYSTEM AND PERFORMED AN OPERATIONAL CHECK.  SYSTEM CHECKED OK.  A FAULT WAS FOUND ON THE ANTI-SKID MODULE TEST AND THE LEFT OUTBOARD ANTI-SKID BRAKE SYSTEM WAS PLACARDED PER MEL 32-2.  S/D MAINTENANCE REPLACED THE ANTI-SKID CONTROL UNIT ON THE LEFT OUTBOARD ANTI-SKID BRAKE AND SYSTEM CHECKED OK.  (M)
